# SDR FDEA201010134056

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31018
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN BETWEEN WS 623.5 AND WS 652.5 ABOVE REAR SPAR WITH CORROSION. CORROSION ON RT WING UPPER SKIN BETWEEN WS 623.5 AND 652.5 REPAIRED IAW EA 5730-142317.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
